# SDR ASAA9680201

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49234
- System (JASC): 5240 · Service Doors
- Part: Spring
- Part number: 49376681
- Condition: Broken
- Location: L2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, THE L2 DOOR HOLD OPEN LATCH SPRING WAS FOUND BROKEN.  REPLACED THE SPRING AND OPERATED NORMALLY.  (M)
